Title: Convergence Theorems for Asymptotically Quasi-Nonexpansive Type Mappings in Convex Metric Spaces
Author(s): G. S. Saluja
Pages: 45-57
Cite as:
G. S. Saluja, Convergence Theorems for Asymptotically Quasi-Nonexpansive Type Mappings in Convex Metric Spaces, Int. J. Anal. Appl., 4 (1) (2014), 45-57.

Abstract


The aim of this paper to study a Noor-type iteration process with errors for approximating common fixed point of a finite family of uniformly L-Lipschitzian asymptotically quasi-nonexpansive type mappings in the framework of convex metric spaces. We give a necessary and sufficient condition for strong convergence of said iteration scheme involving a finite family of above said mappings and also establish a strong convergence theorem by using condition (A). The results presented in this paper extend, improve and unify some existing results in the previous work.

Full Text: PDF

 

References


  1. S.S. Chang, J.K. Kim and D.S. Jin, Iterative sequences with errors for asymptotically quasinonexpansive type mappings in convex metric spaces, Archives of Inequality and Applications 2(2004), 365-374.

  2. Y.J. Cho, H. Zhou and G. Guo, Weak and strong convergence theorems for three step iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl. 47(2004), 707-717.

  3. H. Fukhar-ud-din and S.H. Khan, Convergence of iterates with errors of asymptotically quasinonexpansive mappings and applications, J. Math. Anal. Appl. 328(2)(2007), 821-829.

  4. H. Fukhar-ud-din, A.R. Khan and M.A.A. Khan, A new implicit algorithm of asymptotically quasi-nonexpansive maps in uniformly convex Banach spaces, IAENG Int. J. Appl. Maths. 42(3)(2008).

  5. M.K. Ghosh and L. Debnath, Convergence of Ishikawa iterates of quasi-nonexpansive mappings, J. Math. Anal. Appl. 207(1997), 96-103.

  6. K. Goebel and W.A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35(1972), 171-174.

  7. J.U. Jeong and S.H. Kim, Weak and strong convergence of the Ishikawa iteration process with errors for two asymptotically nonexpansive mappings, Appl. Math. Comput. 181(2) (2006), 1394-1401.

  8. J.K. Kim, K.H. Kim and K.S. Kim, Three-step iterative sequences with errors for asymptotically quasi-nonexpansive mappings in convex metric spaces, Nonlinear Anal. Convex Anal. RIMS Vol. 1365(2004), 156-165.

  9. W.A. Kirk, Fixed point theorems for non-lipschitzian mappings of asymptotically nonexpansive type, Israel J. Math. 17(1974), 339-346.

  10. Q.H. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl. 259(2001), 1-7.

  11. Q.H. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings with error member, J. Math. Anal. Appl. 259(2001), 18-24.

  12. Q.H. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings with error member of uniformly convex Banach spaces, J. Math. Anal. Appl. 266(2002), 468-471.

  13. W.V. Petryshyn and T.E. Williamson, Strong and weak convergence of the sequence of successive approximations for quasi-nonexpansive mappings, J. Math. Anal. Appl. 43(1973), 459-497.

  14. G.S. Saluja, Convergence of fixed point of asymptotically quasi-nonexpansive type mappings in convex metric spaces, J. Nonlinear Sci. Appl. 1(3)(2008), 132-144.

  15. W. Takahashi, A convexity in metric space and nonexpansive mappings I, Kodai Math. Sem. Rep. 22(1970), 142-149.

  16. K.K. Tan and H.K. Xu, Fixed point iteration processes for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 122(1994), 733-739.

  17. Y.-X. Tian, Convergence of an Ishikawa type iterative scheme for asymptotically quasinonexpansive mappings, Compt. Math. Appl. 49(11-12)(2005), 1905-1912.

  18. Y.-X. Tian and Chun-de Yang, Convergence theorems of three-step iterative scheme for a finite family of uniformly quasi-Lipschitzian mappings in convex metric spaces, Fixed Point Theory and Applications, Vol. 2009, Article ID 891965, 12 pages, doi:10.1155/2009/891965.

  19. B.L. Xu and M.A. Noor, Fixed point iterations for asymptotically nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 267(2002), no.2, 444-453.

  20. Y. Xu, Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations, J. Math. Anal. Appl. 224(1)(1998), 91-101.

  21. H. Zhou; J.I. Kang; S.M. Kang and Y.J. Cho, Convergence theorems for uniformly quasilipschitzian mappings, Int. J. Math. Math. Sci. 15(2004), 763-775.